Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the growth of the solutions of ordinary differential equations


Author: A. Rosenblatt
Journal: Bull. Amer. Math. Soc. 51 (1945), 723-727
DOI: https://doi.org/10.1090/S0002-9904-1945-08427-4
MathSciNet review: 0013472
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08427-4

American Mathematical Society